# SDR SWAA2024050972238

- Difficulty date: April 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 52,310 hours, 31,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOT FWD WET AREA FLOOR INTERCOSTAL UPPER SURFACE STA 294.5 + 8 LBL 11 (ADJACENT TO LAB ATTACH HARD POINT).<[01] REMOVED AND REPLACED FWD WET AREA FLOOR SUPPORT AT STA 294.5 LBL 11 PER SRM 51-40-02-0G-0 AND DWG 141A5600;[02] RII...VERIFIED CORRECTIVE ACTION.
